Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
29 p, 982.5 KB Topology of singular holomorphic foliations along a compact divisor / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mattei, Jean-François (Institut de Mathématiques de Toulouse)
We consider a singular holomorphic foliation F defined near a compact curve C of a complex surface. Under some hypothesis on (F;C) we prove that there exists a system of tubular neighborhoods U of a curve D containing C such that every leaf L of Fj(U\D) is incompressible in U\D. [...]
2014 - 10.5427/jsing.2014.9k
Journal of singularities, Vol. 9 (2014) , p. 122-150  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.